# SDR CALA2015092194381

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 64,593 hours, 24,329 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE 2 SERVICE, EMER LIGHT SYS TEST FAILS.  RESET EMER EXIT LIGHT BREAKERS  H5, H6 & H7.  ACCOMPLISHED EMER EXIT LIGHT TEST IAW 31-51-00-7 10-001.  OPERATIONS CHECKED OK.
